# SDR SCNA2019101403201

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH REAR GALLEY MOUNTS OR FITTING ASSY HAVE HARDWARE STUCK IN THEM AND HEAVY CORROSION. FABRICATED GALLEY MOUNTS FITTING ASSY 40 IAW B737-800 DWG #415N4002-39 REV:B.
